Algebra and Logic

, Volume 36, Issue 6, pp 359–369

Generalized computable numerations and nontrivial rogers semilattices

  • S. S. Goncharov
  • A. Sorbi
Article

Abstract

We outline the general approach to the notion of a computable numeration in the frames of which computable numerations, of families of arithmetic sets are studied.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Plenum Publishing Corporation 1997

Authors and Affiliations

  • S. S. Goncharov
  • A. Sorbi

There are no affiliations available

Personalised recommendations